Dr F.M. Jimoh (PhD)

Lecturer I

Historical Background

Dr. Folashade Mistura Jimoh was born in Offa In 1974 to the family of Alhaji and Alhaja Arowolo Shittu of Akosin Compound, Offa. She attended University of Ilorin where she bagged her B.Sc.degree in Mathematics in the year 1999. She proceeded to the University of Ibadan where she obtained her Masters of Science degree also in Mathematics. She bagged her PhD degree in Mathematics in 2017 at the University of Ilorin. Dr. Jimoh is happily married to Mr. Babatunde Jimoh and is blessed children.

Educational History

(a)      Ph.D. Mathematics University of Ilorin. 2017

(b)      M. Sc. Mathematics University of Ibadan. 2010

(c)      B. Sc. Mathematics University of Ilorin. 1999

Research Interest

Mathematics, Complex Analysis, Univalent Functions



  1. Jimoh, F. M. and Babalola, K. O. (2015). Functions Defined by Product of Geometric Expressions. Nigerian Journal of Mathematics and Applications, 24, 176-183, Published by Mathematical Association of Nigeria, Kwara State Branch. Available online at  http://njmaman.com/articles/2015/PAPER17. 
  2. Jimoh, F. M., Ganiyu, M. A., Ejieji, C. N. and Babalola K. O.(2013).  Bounds on Coefficients of Certain Analytic Functions. The Nigerian Journal of Pure and applied Sciences. Jointly Published by Faculties of Life and Physical Sciences University of Ilorin, 26, 2411-2418. 



  1. Jimoh F. M. and Mohammed U. F. (2021). New Results on a certain class of Analytic Functions. Transactions of  Nigerian Association of Mathematical Physics.

14, 15-20, Published by the Nigerian Association of Mathematical Physics.

  1. Jimoh F. M. and K. O. Babalola (2020). Application of the Briot- Bouquet Differential Equation to a class of Analytic Functions. Journal of the Nigerian Mathematical Society, 39(1), 1-7, Published by the Nigerian Mathematical Society.  Available online at https://ojs.ictp.it/jnms/index.php/jnms/article/view/540/99
  2. Ganiyu M. A., Jimoh, F. M., Ejieji, C. N. and Babalola, K. O.(2014). Coefficient estimates for certain classes of analytic functions. Journal of the Nigerian Mathematical Society, 33, 175-183, Published by the Nigerian Mathematical Society.
  3. Akwu, A. B., Ganiyu, M. A. and Jimoh, F. M. (2012). On Certain Sufficient Conditions for a function to be Close-to-Convex function. Journal of the Nigerian Association of Mathematical Physics, 20(1), 505-510, Published by the Nigerian Association of Mathematical Physics. Available online athttps://www.ajol.info/index.php/jonamp/article/view/121251/110672
  4. Ganiyu, M. A. and Jimoh, F. M., Akwu, A. B. (2012). Solvability of a Normal Subgroup in Relation to its Character Degree. Journal of Natural Sciences, Engineering and Technology, 11(1), 1-10, Published by Federal University of Agriculture Abeokuta. Available online at




  1. Jude Babatunde Omosowon, Akinola Yussuff Akinyele & Folashade Mistura Jimoh (2021).  Dual properties of w-order reversing partial Contraction Mapping in Semigroup of Linear operators. Asian Journal of Mathematics and Applications.


  1. *Musa Rabiu, Saidat Morenike Adeniji and Folashade Mistura Jimoh (2020). Numerical Solution and Stability Analysis of A Childhood-Disease Model with Vaccination and Relapse. Applied Mathematics E-Notes. 


  1. Babalola K. O. & Jimoh F. M. (2020). A Radius problem for a Certain Class of Schlicht Problem. Jordan Journal of Mathematics and Statistics (JJMS). 13(4), 477-485, Publisher Yarmouk University, Jordan. 

Available online at  http://journals.yu.edu.jo/jjms/Issues/Vol13No42020PDF/1.pdf

  1. Y. O. Aderinto, L. O. Salaudeen, M. O. Bangbola & F. M. Jimoh (2019) Optimization of Electric Power System with transient Stability Constrained. Islamic University Multidisciplinary Journal, 6(3), 167- 174, Published by Islamic University, Uganda. Available online at https://www.iuiu.ac.ug/iumj/ArticleDetails.aspx?jid=10&did=93


  1. F. M. Jimoh and K. O. Babalola (2017). Analytic functions defined by a product of Expressions having Geometric Meaning. Journal of Classical Analysis, 10(1), 39-47, Published by Ele-Math. Available online at http://files.ele-math.com/articles/jca-10-04.pdf


  1. Aderinto, Y. O., Bamigbola, O. M., Jimoh, F. M., Ganiyu M. A. and Aliyu, T.(2013).  A Qualitative Study of Biological Pest Control System.  Asian journal of Mathematics & Statistics, 6(1), 43-51. 

Available online at https://scialert.net/fulltext/?doi=ajms.2013.43.51&org=11